Previous |  Up |  Next


Title: A remark to the paper “On condensing discrete dynamical systems” (English)
Author: Šeda, Valter
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 126
Issue: 3
Year: 2001
Pages: 551-553
Summary lang: English
Category: math
Summary: In the paper a new proof of Lemma 11 in the above-mentioned paper is given. Its original proof was based on Theorem 3 which has been shown to be incorrect. (English)
Keyword: condensing discrete dynamical system
Keyword: singular interval
Keyword: stability
Keyword: order-preserving mapping
MSC: 37B05
MSC: 37B99
MSC: 37C99
MSC: 47H07
MSC: 47H09
MSC: 47H10
idZBL: Zbl 0996.37008
idMR: MR1970257
DOI: 10.21136/MB.2001.134194
Date available: 2009-09-24T21:53:58Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] N. Dancer: An example of a set.Personal communication.
Reference: [2] L. Górniewicz: Topological structure of solution sets: Current results.Arch. Math. (Brno) 36 (2000), 343–382. MR 1822805
Reference: [3] C. Kuratowski: Topologie, Vol. II.Pol. Tow. Mat., Warszawa, 1952. Zbl 0049.39704, MR 0054232
Reference: [4] V. Šeda: On condensing discrete dynamical systems.Math. Bohem. 125 (2000), 275–306. MR 1790121


Files Size Format View
MathBohem_126-2001-3_2.pdf 249.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo